# SDR AALA201908079012

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 36,629 hours, 14,103 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 9843181F
- Condition: Faulty
- Location: Rt Wing Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS FUEL R WING TK OVERFLOW FAULT ON ARRIVAL. MAINTENANCE REMOVED AND REPLACED RH WING CLACKER VALVES 215QM AND 217QM IAW AMM 28-11-42-400-002-A, OPS CHECK GOOD IAW AMM 28-11-42-400-02-A.
